# SDR DALA2021121507759

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 85,954 hours, 38,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 OVHD EMERGENCY LIGHTS AT ROW 24 AND ROW 32 AND OVHD LIGHTS AT L2 AND R2 DOORS INOP. CORRECTIVE ACTION: R/R EPSU AND BATTERY AT LT L2 DOOR PER A320 AMM 33-51. OPS CHECK GOOD. (8422248)
